このエントリーをはてなブックマークに追加
ID 41978
JaLCDOI
Sort Key
1
Title Alternative
The Characteristic Development of American Economy in 1920's
FullText URL
Author
Habu, Yoshito
Note
論説 (Article)
Publication Title
岡山大学経済学会雑誌
Published Date
1987-09-10
Volume
volume19
Issue
issue2
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
1
End Page
30
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
oer